# SDR ERAA062393

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58RC
- Make and model: Bell 222B
- Aircraft serial: 47141
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 222375021103
- Condition: Fluctuates
- Location: Triple Tach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT NEEDLE FLUCTUATES TO HIGH SIDE.  READS 104 PERCENT WHEN ROTOR IS AT 100 PERCENT.
